# SDR SWAA013039

- Difficulty date: November 7, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 69,426 hours, 77,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND COCKPIT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
